# SDR COMA9960046

- Difficulty date: January 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7279
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Caution Light
- Condition: Activated
- Location: Te Flaps
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT INTO DSM, FLAP FAIL CAUTION ACTIVATED.  COMPLIED WITH AD 98-20-01 PARAGRAPH B, 1, 2, 3 A, B, C, E, FLAP SYSTEM RESET SUCCESSFULLY.
